Academic Journals Database
Disseminating quality controlled scientific knowledge

Computational experiments for the problem of Hamiltonian path with fixed number of color repetitions

Author(s): A. Gorbenko | V. Popov

Journal: Advanced Studies in Theoretical Physics
ISSN 1313-1311

Volume: 7;
Issue: 3;
Start page: 121;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Hamiltonian path | arc-colored digraph | satisfiability problem | NP-complete

In this paper we consider an approach to solve the problem of Hamiltonianpath with fixed number of color repetitions for arc-colored digraphs.Our approach is based on usage of local search algorithms tosolve a logical model for the problem.

HR software für Hotellerie

Automatische Erstellung
von Personaldokumente
und Anmeldungen bei Behörden

RPA Switzerland

RPA Switzerland

Robotic process automation